# SDR 2008UALA0022

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 43,466 hours, 27,256 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAV SMOKE DETECTOR POWER LIGHT NOT ON.
